I've always had anxiety but not as bad as I had these past few weeks. I used to just get nervous when I had to speak in front of big crowds or meet new people, it wasn't really a big deal. But then my doctor put me on Venlafaxine (Effexor) 150 MG a day for my chronic migraines, and it seemed like all my anxiety problems were solved, I felt great and not scared of anything at all. But the Venlafaxine did nothing for my migraines unfortunately. Months and months continued on taking Venlafaxine until my doctor put me on Topamax which brought all the nasty side effects that really wasn't worth dealing with. I stayed on Venlafaxine throughout all this time because it seemed to be helping with my anxiety. So a little over a month ago my neurologist put me on propandolol (sorry if that was spelled wrong) but continued Venlafaxine even though it seemed to not work very well anymore, since I was starting to get my anxiety back, because he didn't want to cut Topamax and Venlafaxine at the same time. So currently I'm on both Propandolol and Venlafaxine and neither are doing anything for my anxiety but within the past few weeks my anxiety has extremely increased to the point where my stomach gets all tensed up and I can't breath and I feel like I want to die every second of the day. I've never had suicidal thoughts but they're in my mind even though I'd never in my life act upon them. I apologize for the length of this question but I just want to know if anyone knows what's going on with me? Why has it gotten this bad in the past few weeks? I'm so scared of everything and I don't know how much longer I can put up with this.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.